# SDR ABXA060030

- Difficulty date: December 22, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1734
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO STA 1734 BUTT LINE 0, LONGERON 35 LEFT - 35 RIGHT, SURFACE CORROSION ON FRAME.  REMOVED CORROSION FROM FRAME.  DAMAGE WAS OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR IAW DC8 SRM 53-2-0 FIG 2, SHT 2.
